Self medication cam be very dangerous, there is a cause behind fever, that cause needs to be find out and correct that , then it will not come again, recurrent fever may be due to many cause, may be uti (Urine Infection), may be throat infection, and many cause are there, You can consult us online, search in google, Dr. Adil Hingora, City - Raipur, you can also discuss in whats app - eight six zero two double zero five triple zero
Take paracetamol 650 6 hourly. Please elaborate your symptoms a bit. And why ciprofloxacin?
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.